?

Log in

No account? Create an account
Update. - helen-louise
baratron
baratron
Update.
Ah, fuck. About an hour ago, Richard pointed out that I might be horribly weirdly depressed because of the new medication I just started taking. Given that (a) it interacts with all the antidepressants and mood stabilisers I'm on and (b) it is also an antiepileptic drug, this does not seem unlikely. Given that (a) it does not seem to be doing me any good yet and (b) I'm on a low enough dose to just stop taking it, we are thinking that perhaps I should do that. Frankly, if a medication makes me want to be dead, I don't want to take it. Though I'm prepared to risk starting up again when I'm not in luteal phase when my moods are always wobbliest. Will consult doctor on this.

I have to say that provoking gender dysphoria in someone who is happy with "human female" 90% of the time is one of the weirder side-effects I've ever seen, but I suppose it comes under "abnormal thinking". Not that gender dysphoria itself is abnormal, just that it's not normal if you're usually able to cope with your body not quite fitting your internal gender. (TMI comments removed for the benefit of any gentler reader).

I have been downstairs to make chocolate crunchies, which consist of melted chocolate plus golden syrup plus corn flakes, stuck in the fridge for half an hour until they set, and eaten two of them. I also *somehow* found the energy to unload and reload the dishwasher, so it's running now.

Tags: , ,
Current Mood: irritated irritated

4 comments or Leave a comment
Comments
(Deleted comment)
From: jinian Date: 21st August 2013 16:16 (UTC) (Link)
I would definitely stop taking it. Then after that call the doc and tell them you did. I have had drug-induced depression, and it is not to be fucked with.
barakta From: barakta Date: 21st August 2013 19:33 (UTC) (Link)
Well done Richard! Hope you can talk to doc ASAP and get off the drug ASAP too.
From: artremis Date: 22nd August 2013 09:25 (UTC) (Link)
Erk! Lots and lots of Good Thoughts and coping Bunnys
And Go Richard! for making the connection
4 comments or Leave a comment